CSpace
berryesseenboundsoferrorvarianceestimationinpartlylinearmodels
Liang H(梁华)1; Hong SY(洪圣岩)2; Gao JT(高集体)3
1996
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume17Issue:4Pages:477
AbstractConsider the regression model Y-i = x(i)(tau)beta + g(t(i)) + epsilon(i) for i = 1 ,..., n. Here (x(i), t(i)) are known and nonrandom design points and epsilon(i) are i.i.d. random errors. The family of nonparametric estimates (g) over cap(n)(.) of g(.) including some known estimates is proposed. Based on the model Y-i = x(i)(tau)beta + (g) over cap(n)(t(i)) + epsilon(i), the Berry-Esseen bounds of the distribution of the least-squares estimator of beta are investigated.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45534
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.安徽大学
3.中国科学技术大学
Recommended Citation
GB/T 7714
Liang H,Hong SY,Gao JT. berryesseenboundsoferrorvarianceestimationinpartlylinearmodels[J]. chineseannalsofmathematicsseriesb,1996,17(4):477.
APA 梁华,洪圣岩,&高集体.(1996).berryesseenboundsoferrorvarianceestimationinpartlylinearmodels.chineseannalsofmathematicsseriesb,17(4),477.
MLA 梁华,et al."berryesseenboundsoferrorvarianceestimationinpartlylinearmodels".chineseannalsofmathematicsseriesb 17.4(1996):477.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[梁华]'s Articles
[洪圣岩]'s Articles
[高集体]'s Articles
Baidu academic
Similar articles in Baidu academic
[梁华]'s Articles
[洪圣岩]'s Articles
[高集体]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[梁华]'s Articles
[洪圣岩]'s Articles
[高集体]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.